# SDR 96ZZZX2864

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54HG
- Make and model: Aerosp AS355N
- Aircraft serial: 5567
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 355A2305000507
- Condition: Cracked
- Location: Tailboom
- Part time: 376 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 INCH SKIN CRACK FORWARD OF HORIZONTAL STABILIZER.  CRACK THROUGH AFT RIVET ATTACHING STRAKE ON RIGHT SIDE OF TAILBOOM.
